# SDR MASA2010101401126

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,428 hours, 10,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION IN FLIGHT.  MX ADJUSTED PX101 PROX SENSOR, OP GOOD.
